Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 48, Issue 4, 2012
Metadata
 

Generalized Whittaker Functions for Degenerate Principal Series of GL(4, $\mathbb R$)
Kazuki Hiroe
pp. 749–797
Abstract | Full-Text PDF (595 KB) | Metadata

Zariski Decompositions on Arithmetic Surfaces
Atsushi Moriwaki
pp. 799–898
Abstract | Full-Text PDF (818 KB) | Metadata

Existence and Uniqueness Theorem for a Class of Singular Nonlinear Partial Differential Equations
Dennis B. Bacani and Hidetoshi Tahara
pp. 899–917
Abstract | Full-Text PDF (385 KB) | Metadata

The Kernel of the Reciprocity Map of Simple Normal Crossing Varieties over Finite Fields
Patrick Forré
pp. 919–936
Abstract | Full-Text PDF (587 KB) | Metadata

Some Inequalities of Kato Type for Sequences of Operators in Hilbert Spaces
Sever S. Dragomir
pp. 937–955
Abstract | Full-Text PDF (363 KB) | Metadata

Ideals of Homogeneous Polynomials
Richard M. Aron and Pilar Rueda
pp. 957–969
Abstract | Full-Text PDF (355 KB) | Metadata

Partial Cauchy Data for General Second Order Elliptic Operators in Two Dimensions
Oleg Yu. Imanuvilov, Gunther Uhlmann and Masahiro Yamamoto
pp. 971–1055
Abstract | Full-Text PDF (772 KB) | Metadata